Pacific Journal of Mathematics

Asymptotic estimates for limit point problems.

C. A. Swanson

Article information

Pacific J. Math., Volume 13, Number 1 (1963), 305-316.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34.30
Secondary: 34.50


Swanson, C. A. Asymptotic estimates for limit point problems. Pacific J. Math. 13 (1963), no. 1, 305--316.

Export citation


  • [1] H. F. Bohnenblust, C. R. DePrima, and C. A. Swanson, Ellipticoperators with perturbed domain, To be published.
  • [2] E. A. Coddington and N. Levinson, Theory of ordinary differentialequations, Mc- Graw-Hill (1955).
  • [3] P. M. Morse and H. Feshbach, Methods of theoretical physics, McGraw-Hill (1953).
  • [4] F. Rellich, Spectral theory of a second order ordinary differential operator, New York University (1953).
  • [5] C. A. Swanson, Differential operators with perturbed domains, J. of rational mechanics and analysis, 6, 6 (1957) 823-846.
  • [6] C. A. Swanson, Asymptotic estimates for limit circle problems, Pacific J. Math., 11 (1961), 1549-1559.